Helped Over 500,000 patients with 98%+ satisfaction.
A new question is answered every 9 seconds

Low blood pressure after injection TOPROL-XL, back pain.

Resolved Question:

Hi, I received a medication named toprol xl or toradol which was given 3 doses with intravenous injection. I've experienced cortication, white light and my wife said my blood pressure went down to 69/40. I felt also that my jaw started to drop and moved to my left side. After being discharged from the E.R. I started jerking anywhere. I jerk while standing in for meetings, while sitting down. These jerking went away after a year. But today, I noticed that it came back while I was lying down straight after my exercise. I started jerking and the only way to control it was to breathe with rhythm. In my ecg report before I also had arrhythmia. Right now I am also experiencing sever left shoulder blade pain at my back and also stabbing pain on my 3-4th intercostal space on my left chest. I am also experiencing pain while inhaling felt like my lungs are compressing specially on my lower bilateral rib cages posterior from my upper extremities.
So I am reporting 2 conditions that I had experienced. But the main cause of this was the chest pain that brought me to the E.R. then jerking came out, then I started painting again or was reexposed I started having chest pains, backpains(rib cages) and wheezing while breathing.


Category: Cardiologist

Ask Your Own Question

Category: Internal Medicine Specialist
Dr. E. Satish Kumar is online now

Expert:  Dr. E. Satish Kumar replied 4 Days.

Dear,
Thanks for your query at DoctorSpring.com
I have gone your case history, but analysing it I would like to have some more information like
Why was Toprol XL given to you and what was need to give through intravenous route ,
Are you suffering from hypertension ,
I would like to review EKG and Echocardiogram,
Is there any tenderness or pain at the site you are having pain
Is there any history of angina
Have you have any history of smoking .
Have your checked your thyroid profile
I would like with the above reports.

Regards
Dr Satish


Patient replied :

Hi Doctor, I really do not know why I was given a toprol xl or toradol it was not documented in the military facility. "The emergency room". The nurse also did not explain why she was giving the medication and she also got mad on why I am asking what medication it was for. Angina was my main reason why I went to the U.S. Navy emergency room. They also told me that I was acting for having a slurred speech, corticating gestures and increased heart rate like 140. The military has beeng giving me wrong diagnosis. I do not smoke but we do restoration work at the ships. I usually worked on destroying tiles on the ship which was so toxic for us because it went thru our respirators. It was covered with rust, metal chips and paint chips. We were also exposed from primer paints without using respirator because we need to get the job done. I do not have my ecg no more but I do have an arryhtmia from my previous ecg records which the Navy loss. I do not know if I am suffereing from Angina, because I normally have a 110/60 bp but every appointments, my vital signs would rise up to 140/86. This is the time where I've experienced intense chest pains like a sharp stabbing pain on my left lateral sternum going inferior from my nipple line. ANd severe back pains. There is no tenderness but completely constant pain on those areas I've mentioned. My doctor in the military does not want any check ups for me such as thyroid profile, or cbc after I reported that I have been reexposed to paint without a respirator. Also at this time I've experienced headache everytime I deep breathe. I needed a doctor to recommend him to do some diagnostic exams on me in order to give the right diagnosis. I am very tired of these pains Doctor. Are you able to write me a reccomendation to show my doctor in the military?


Expert:  Dr. E. Satish Kumar replied 3 Days.

Dear,
Going through your history, it doesn't look typical of angina but in view of 2 episodes of chest pain , definitely angina has to be ruled out and for which you require echocardiogram and stress test to rule out .
For high rate , if documented by symptoms like palpitations or in EKG having high heart rate thyroid profile definitely should be done and if it's normal then depending upon your symptoms you may require Holter monitoring to rule out or to identify the cause of arrhythmia.
Regards


Dr. E. Satish Kumar
Category: Internal Medicine Specialist
Experience: 
Fellowship, Cardiology - Tamil Nadu Doctor M.G.R. Medical University - DNB, Cardiology, 2002 – 2005Training in Germany in Complicated AngioplastiesMedical School - Maharaja Krushna Chandra Gajapati Medical college, MBBBS MD, Int Medicine, 1989 – 1999.
Trained in Rota Abalation for treating Calcific coronary artery disease in Japan
Dr. E. Satish Kumar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.